# SDR REXA201100973

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 21,886 hours, 19,641 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Condition: Defective
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MSG IN FLIGHT AFTER T/O.  FAILED AT 0 DEGREES.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I) AMOC DATED MARCH 27 2009 TR# 27-012 PER AMOC DATED DECEMBER 18 2009 AND PA AD27-052G.  REMOVED AND REPLACED LEFT BPSU IAW AMM 27-51-10.  OPS CHECK GOOD.  FECU CODES- 12 1A, 12 2A, 12 1A, 12 2A, 25 BC.  OK FOR SVC.  VERIFIED PART EFFECTIVITY.
